RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zarhin, Yurii Gennad'evich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 31
Presentations: 18

Number of views:
This page:2864
Abstract pages:10574
Full texts:3226
References:864
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person8817
List of publications on Google Scholar
List of publications on ZentralBlatt
Full list of publications: Download file (38 kB)

Publications in Math-Net.Ru
2020
1. V. L. Popov, Yu. G. Zarhin, “Кольца целых в числовых полях и решетки корней”, Dokl. RAN. Math. Inf. Proc. upr., 492:1 (2020),  58–61  mathnet  elib
2019
2. Yu. G. Zarhin, “Division by $2$ on odd-degree hyperelliptic curves and their Jacobians”, Izv. RAN. Ser. Mat., 83:3 (2019),  93–112  mathnet  elib; Izv. Math., 83:3 (2019), 501–520  isi  scopus
3. Vladimir L. Popov, Yuri G. Zarhin, “Root systems in number fields”, Indiana Univ. Math. J., 2019,  8257–15  mathnet
4. Yuri G. Zarhin, “Complex Tori, Theta Groups and Their Jordan Properties”, Tr. Mat. Inst. Steklova, 307 (2019),  32–62  mathnet; Proc. Steklov Inst. Math., 307 (2019), 22–50  isi  scopus
2018
5. V. L. Popov, Yu. G. Zarhin, “Types of root systems in number fields”, Dokl. Akad. Nauk, 483:4 (2018),  363–365  mathnet  elib; Dokl. Math., 98:3 (2018), 600–602  isi  scopus
2017
6. B. M. Bekker, Yu. G. Zarhin, “The divisibility by $2$ of rational points on elliptic curves”, Algebra i Analiz, 29:4 (2017),  196–239  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:4 (2018), 683–713  isi  scopus
7. Yu. G. Zarhin, “Endomorphism rings of reductions of elliptic curves and Abelian varieties”, Algebra i Analiz, 29:1 (2017),  110–144  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:1 (2018), 81–106  isi  scopus
2013
8. Yu. G. Zarhin, “One-dimensional polynomial maps, periodic points and multipliers”, Izv. RAN. Ser. Mat., 77:4 (2013),  59–72  mathnet  mathscinet  zmath  elib; Izv. Math., 77:4 (2013), 700–713  isi  elib  scopus
2012
9. Yu. G. Zarhin, “Polynomials in One Variable and Ranks of Certain Tangent Maps”, Mat. Zametki, 91:4 (2012),  539–550  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 508–516  isi  elib  scopus
2010
10. Yu. G. Zarhin, “Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras”, Mat. Sb., 201:12 (2010),  93–102  mathnet  mathscinet  zmath  elib; Sb. Math., 201:12 (2010), 1801–1810  isi  elib  scopus
2009
11. Yu. G. Zarhin, “Absolutely Simple Prymians of Trigonal Curves”, Tr. Mat. Inst. Steklova, 264 (2009),  212–223  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 204–215  isi  elib  scopus
2003
12. Yu. G. Zarhin, “Homomorphisms of Hyperelliptic Jacobians”, Tr. Mat. Inst. Steklova, 241 (2003),  90–104  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 241 (2003), 79–92
2002
13. Yu. G. Zarhin, “Very simple 2-adic representations and hyperelliptic Jacobians”, Mosc. Math. J., 2:2 (2002),  403–431  mathnet  mathscinet  zmath  isi  elib
14. Yu. G. Zarhin, “Endomorphism rings of certain Jacobians in finite characteristic”, Mat. Sb., 193:8 (2002),  39–48  mathnet  mathscinet  zmath; Sb. Math., 193:8 (2002), 1139–1149  isi  scopus
2001
15. Yu. G. Zarhin, “$p$-Adic abelian integrals and commutative lie groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 33 (2001),  251–264  mathnet  mathscinet  zmath; J. Math. Sci., 81:3 (1996), 2744–2750
1996
16. A. Silverberg, Yu. G. Zarhin, “Hodge groups of abelian varieties with purely multiplicative reduction”, Izv. RAN. Ser. Mat., 60:2 (1996),  149–158  mathnet  mathscinet  zmath; Izv. Math., 60:2 (1996), 379–389  isi  scopus
1995
17. Yu. G. Zarhin, “Local heights and Néron pairings”, Trudy Mat. Inst. Steklov., 208 (1995),  111–127  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 100–114
1991
18. Yu. G. Zarhin, “Torsion and endomorphisms of Abelian varieties over infinite extensions of number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991),  658–669  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:3 (1992), 647–657  isi
1985
19. Yu. G. Zarhin, “Representations of the Lie algebra $sl(2)$ in $l$-adic cohomologies”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 217–218  isi
1984
20. Yu. G. Zarhin, “Weights of simple Lie algebras in the cohomology of algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984),  264–304  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:2 (1985), 245–281
1982
21. Yu. G. Zarhin, “The Brauer group of an Abelian variety over a finite field”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982),  211–243  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:2 (1983), 203–234
1981
22. Yu. G. Zarhin, “Cohomologies of algebraic manifolds and representations of semisimple Lie algebras”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 295–297  isi
23. Yu. G. Zarhin, “The equations defining the moduli of abelian varieties with endomorphisms from a totally real field”, Tr. Mosk. Mat. Obs., 42 (1981),  3–49  mathnet  mathscinet  zmath
1979
24. Yu. G. Zarhin, “Abelian varieties, $l$-adic representations and $\mathrm{SL}_2$”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979),  294–308  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:2 (1980), 275–288  isi
1977
25. Yu. G. Zarhin, “Torsion of Abelian varieties of finite characteristic”, Mat. Zametki, 22:1 (1977),  3–11  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 493–498
26. Yu. G. Zarhin, “Endomorphisms of abelian varieties and points of finite order in characteristic $p$”, Mat. Zametki, 21:6 (1977),  737–744  mathnet  mathscinet  zmath; Math. Notes, 21:6 (1977), 415–419
1976
27. Yu. G. Zarhin, “Abelian varieties in characteristic $p$”, Mat. Zametki, 19:3 (1976),  393–400  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 240–244
1975
28. Yu. G. Zarhin, “Endomorphisms of abelian varieties over fields of finite characteristic”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  272–277  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:2 (1975), 255–260
1974
29. Yu. G. Zarhin, “Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  31–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 301–303
30. Yu. G. Zarhin, “A remark on endomorphisms of abelian varieties over function fields of finite characteristic”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  471–474  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 477–480
31. Yu. G. Zarhin, “Noncommutative cohomologies and Mumford groups”, Mat. Zametki, 15:3 (1974),  415–419  mathnet  mathscinet  zmath; Math. Notes, 15:3 (1974), 241–244
32. Yu. G. Zarhin, “Isogenies of Abelian varieties over fields of finite characteristic”, Mat. Sb. (N.S.), 95(137):3(11) (1974),  461–470  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:3 (1974), 451–461
1972
33. Yu. G. Zarhin, “Néron pairing and quasicharacters”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  497–509  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 491–503
34. Yu. G. Zarhin, Yu. I. Manin, “Height on families of Abelian varieties”, Mat. Sb. (N.S.), 89(131):2(10) (1972),  171–181  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:2 (1972), 169–179

2017
35. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Uspekhi Mat. Nauk, 72:1(433) (2017),  197–208  mathnet  mathscinet  elib; Russian Math. Surveys, 72:1 (2017), 185–198  isi
2014
36. Yu. G. Zarhin, “Letter to the editors”, Izv. RAN. Ser. Mat., 78:4 (2014),  224  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 854  isi  scopus
2013
37. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Uspekhi Mat. Nauk, 68:1(409) (2013),  201–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:1 (2013), 189–197  isi  elib
2010
38. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Uspekhi Mat. Nauk, 65:6(396) (2010),  195–199  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:6 (2010), 1193–1198  isi  elib
2007
39. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  193–197  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1233–1237  isi  elib

Presentations in Math-Net.Ru
1. Torsion points of order $2g+1$ on odd-degree genus $g$ hyperelliptic curves
Yu. G. Zarhin
Seminar of the Department of Algebra and Department of Algebraic Geometry (Shafarevich Seminar)
June 30, 2020 15:00   
2. О теореме Жордана для групп автоморфизмов алгебраических и гладких многообразий
Yu. G. Zarhin
Zykin Memorial Conference
June 15, 2017 15:40   
3. О теореме Жордана для групп автоморфизмов алгебраических и гладких многообразий
Yu. G. Zarhin
Globus Seminar
June 15, 2017 15:40
4. Compatible systems of $\ell$-adic representations arising from abelian varieties
Yu. G. Zarhin
"Algebra, algebraic geometry, and number theory". Memorial conference for academician Igor Rostislavovich Shafarevich
June 6, 2017 14:30   
5. Расслоения на коники, абелевы многообразия и жордановы группы
Yu. G. Zarhin
Seminar of the Department of Algebra and Department of Algebraic Geometry (Shafarevich Seminar)
February 14, 2017 15:00
6. Division by two on elliptic curves and hyperelliptic jacobians
Yu. G. Zarhin
Arithmetic geometry seminar
February 13, 2017 17:00
7. Families of abelian varieties with big monodromy
Yu. G. Zarhin
Weekly seminar of Laboratory of algebraic geometry
December 6, 2013 17:00
8. Абелевы многообразия с гомотетиями (и без) над полями конечной характеристики
Yu. G. Zarhin
International conference dedicated to the 90th anniversary of academician Igor Rostislavovich Shafarevich
June 5, 2013 11:45   
9. Opening address
Yu. G. Zarhin
International conference "Arithmetic as Geometry: Parshin Fest"
November 26, 2012 11:30   
10. Гомоморфизмы абелевых многообразий над круговыми расширениями
Yuri Zarhin
Weekly seminar of Laboratory of algebraic geometry
March 11, 2011 17:00
11. On Hodge groups of superelliptic jacobians
Yu. G. Zarhin
Seminar on Arithmetic Algebraic Geometry
March 9, 2011 13:00
12. Гомоморфизмы суперэллиптических якобианов над полем комплексных чисел и ранги абелевых многообразий в башнях функциональных полей
Yu. G. Zarhin
Seminar by Algebra Department
May 25, 2010 15:00
13. Families of hyperelliptic jacobians without complex multiplications
Yu. G. Zarhin
Seminar by Algebra Department
June 2, 2009 15:00
14. Теоремы конечности для группы Брауэра (по совместной работе с А. Н. Скоробогатовым)
Yu. G. Zarhin
Seminar by Algebra Department
May 6, 2007 15:00
15. Поверхности дель Пеццо степени 1 и якобианы
Yu. G. Zarhin
Seminar by Algebra Department
March 20, 2007 15:00
16. Кубические поверхности и трехмерные кубики, якобианы и промежуточные якобианы
Yu. G. Zarhin
Seminar by Algebra Department
October 17, 2006
17. Families of abelian varieties
Yu. G. Zarhin
Seminar by Algebra Department
December 27, 2005
18. Поверхности дель Пеццо и якобианы без комплексного умножения
Yu. G. Zarhin
Seminar by Algebra Department
December 28, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020